# SDR DALA2023103008877

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON DIAPHGRAM STA Y 155 X=7 AT PAX CABIN IN REF NRC 0395. W1. SUMMARY OF NRC 00561: DIAPHGRAM STA Y 155 X=7 AT PAX CABIN WAS REPAIRED PER B717 SRM 51-70-10-2R-2. (LP #0037357)
